# SDR DALA2020031201810

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,493 hours, 22,668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Not Reported
- Location: Exit Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6808, L/P 7192809) ON SERVICE CHK FOUND FWD GALLEY EMERGENCY LIGHTS RED AND WHITE ON G2 WALL INOP. CORRECTIVE ACTION: REPLACED PIN PER BSWPM 20-42.
